Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Diarrhea And Rash

Diarrhea And Rash

Taking revlamid for almost a year with no problem and suddenly I developed a rash and now have diarrhea. Anyone have these problems? Thanks

A MyMyelomaTeam Member said:

The diarrhea can probably be controlled. Imodium works for me, but there are stronger prescription meds if it is really bad. Rash can be a serious side of Revlimid and should be reported to your doctor. He may want to reduce the dosage or stop it for awhile.

posted 8 months ago
A MyMyelomaTeam Member said:

I had diahreha so bad in reclined and I took it 3 years but the gave me Cholestipol pills 2 am and 2pm and that cured it for me. good luck and if they haven’t said anything ask them.. Good luck

posted 8 months ago
A MyMyelomaTeam Member said:

Yes I am on revelimid and I do get diarrhea and sometimes constipation
And no appetite, I was on 15mg and switched me to 10mg, my white cells and red cells, my hemoglobin and platelets were getting to low. Now he is starting me on 10mg revelimid 14 days on and 14 days off. He has canceled my last two treatments because of
The low blood cells, I go in Thursday hopping I can start again. I will pray for you, I know that revelimid
Can do a number on you
But I will stick to it and do what they tell me.

posted 8 months ago
A MyMyelomaTeam Member said:

When I first started to take Revlimid I developed hives and had them for about 4 months, then they disappeared. I still get eruptions from time to time but only a few. And I do get diarrhea fairly often and findmyself taking immodium which usually controls it. Hope this helps.

posted 8 months ago
A MyMyelomaTeam Member said:

I had diarrhea for a year now all of a sudden it stopped It started when I did my chemo Now you make me wonder if it wasn’t coming from the Revlimid I still on the Revlimid but my bowels are back to normal now. Take Care Stay Safe and keep the Faith Emma

posted 8 months ago
Already a Member? Log in